# SDR DL73S954428

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162221
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT SUPPORT RIB IS CRACKED 8 INCHES FROM I/B END.  REPAIRED PER SRM 57-54-0.
